# SDR DALA13041893718

- Difficulty date: August 20, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 43,573 hours, 17,782 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BS 800, BL 0, OTBD SIDE OF KEEL BEAM LOWER RT ANGLE LEG HAS DAMAGE.  MX REPAIRED DAMAGE IAW ERA 518028-14, REV 0 AND REV 2.
